| Model Number |
M0068318261 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a sacrospinous ligament fixation procedure for vaginal prolapse using a capio slim, the device would not capture the needle.A second capio slim was used but it also failed to capture the needle.The procedure was then cancelled.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.Note: this manufacturer report pertains to the first of two devices used during the procedure.
Additional Manufacturer Narrative
Block h6: impact code f1001 captures the reportable event of procedure cancelled.